And cranky, did anybody else experience this and does it go away in time?
Hello Mayra22. I am afraid these are normal side effects and can be with you as long as you are taking Phentermine. Since it is a drug that is intended to be used for the short term, if you continue to have these symptoms, it will be for a just that, the short period of time. Best of wishes to you and hope that you do get to feeling better, pledge
- Phentermine Information for Consumers
- Phentermine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Phentermine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I need more help in late afternoon can I take 1/2 a pill phentermine in am other 1/2 pm? Will it be?
Posted 13 Dec 2013 • 1 answer
Posted 18 May 2014 • 2 answers
My doc. says to take phentermine for 30 days then off for 14 days, why off for 14? I gain 5lbs back?
Posted 14 Mar 2015 • 1 answer
Posted 7 Nov 2015 • 1 answer
Posted 25 Sep 2018 • 0 answers